# SDR AALA20060719

- Difficulty date: September 22, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS IN FORWARD RIGHT AISLE INOPERATIVE.  REPLACED BATTERY PACK CONNECTOR D2746 FOR EMERGENCY LIGHTS IN FORWARD RIGHT AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
